# SDR YN8R201301230002

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: General aviation
- Aircraft: N824KS
- Make and model: Cessna 172R
- Aircraft serial: 17280564
- Aircraft time: 6,988 hours
- Engine: Lyc IO360L2A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 055102325
- Condition: Cracked
- Location: Engine
- Part time: 6,988 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION AND REPAIR, FOUND THE ENGINE MOUNT, CRACKED IN THREE WELD LOCATIONS AND ALSO WARPED.  CRACKS FOUND BY MAG PARTICLE INSPECTION.  LOWER RT ATTACHMENT LEG ALSO WARPED .7500" OUT OF ALIGNMENT.
